# SDR ASAA2018071625393

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,664 hours, 5,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON WITH M/C RECALL AND GOES OUT WITH M/C RESET. GROUNDED - YES. ACCOMPLISHED BITE TEST PER TASK 21-61-00-700-808-001. NR 1 CONTROLLER HAD TCV FAULT FOR PREVIOUS FLT. RESET FAULT.  BITE TEST PASSES. OPS GOOD PER SUBTASK 21-61-20-860-005.
